# SDR UALA2012081304369

- Difficulty date: August 11, 2012
- Submitted: August 14, 2012
- Operation: Air carrier
- Aircraft: N175UA
- Make and model: Boeing 747422
- Aircraft serial: 24382
- Aircraft time: 86,751 hours, 9,800 cycles
- Engine: Pwa PW4056
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Tension Tie
- Condition: Cracked
- Location: Bs 1140
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1140 RT AFT TENSION TIE HOLE CRACKED.  REMOVED DAMAGE, INSTALLED REPAIR PARTS PER SRM 53-40-30 RPR 1.  CATEGORY 'B' REPAIR.
